RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 6, Page 1338 (Mi izv1407)  

On the question of the existence of a fourth integral of the Euler equations

O. I. Bogoyavlenskii


Full text: PDF file (100 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:3, 609

Bibliographic databases:

UDC: 513.381
MSC: Primary 58F07; Secondary 70E15
Received: 10.10.1985

Citation: O. I. Bogoyavlenskii, “On the question of the existence of a fourth integral of the Euler equations”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1338; Math. USSR-Izv., 27:3 (1986), 609

Citation in format AMSBIB
\Bibitem{Bog85}
\by O.~I.~Bogoyavlenskii
\paper On~the question of the existence of a~fourth integral of the Euler equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 6
\pages 1338
\mathnet{http://mi.mathnet.ru/izv1407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816862}
\zmath{https://zbmath.org/?q=an:0624.70006}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 3
\pages 609
\crossref{https://doi.org/10.1070/IM1986v027n03ABEH001208}


Linking options:
  • http://mi.mathnet.ru/eng/izv1407
  • http://mi.mathnet.ru/eng/izv/v49/i6/p1338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:140
    Full text:56
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020